Has anyone been told Prozac can increase palpatations
Hello Jimmy and Jeremy,
Firstly I am sure that most good doctors would not knowingly recommend a medication that could cause dangerous symptoms or cause undue harm to you and I am assuming that if you have been prescribed Prozac it will be necessary to treat your condition.
Having said this, many anti depressants can cause unwanted symptoms and can affect the heart by changing the way it beats. This may cause electrical disturbances resulting in palpitations, arrhythmias, hypotension. QT prolongation can occur (the heart's electrical system takes longer than normal to recharge between beats) and this could trigger a serious arrhythmia.
I am sure your doctor will be monitoring you (checking your bloods) while on this med to look for any early potential changes in electrolytes, blood platelets, kidney/liver function, blood glucose but please seek early advice if you feel Prozac is causing troublesome symptoms, so that any problems are caught early. I wish you well
Thank u for your comment Gemita
You know you're wired when...
Your device makes you win at the slot machines.
99% of the time, I totally forget I even have this device.